Sharon Osbourne Suffers From Side Effects of Ozempic, Warns Against the Controversial Drug
Cover Images/Faye's Vision
Celebrity

The Osbourne matriarch tells people not to use the controversial diabetics drug to lose weight after she becomes 'too gaunt' and struggles to gain weight.

AceShowbiz - Sharon Osbourne has said she is shockingly "gaunt" after taking Ozempic. The music manager, 71, has shed below 100 lbs with the help of the celebrity-favourite slimming drug, and admitted she now can't put any weight on.

"I'm too gaunt, and I can't put any weight on. I want to because I feel I'm too skinny. I'm under 100 lbs, and I don't want to be," she told the Daily Mail on Friday, November 17. Sharon also warned, "Be careful what you wish for."

She started using Ozempic, which is used to treat diabetics, in December 2022 but has been "off it for a while now." Sharon added, "My warning is don't give it to teenagers. It's just too easy."

"You can lose so much weight, and it's easy to become addicted to that, which is very dangerous. I couldn't stop losing weight, and now I've lost 42lbs and I can't afford to lose any more."

The "Osbournes" star also said she has no interest in hearing criticism over her frail appearance. She said, "I don't care what people say about the way I look. I know I look gaunt, and I know everything that goes along with it. And I did it."

Mum-of-three Sharon, whose husband Ozzy Osbourne, 74, is battling Parkinson's, has been open about her past struggles with an eating disorder and use of plastic surgery for weight loss, added she has "paid a fortune" to look "attractive." She said, "I was never a beauty. I was never blessed that way. I was blessed with a pair of b**** instead of great t***!"

The former "The X Factor" judge first revealed last month that she felt too thin after losing 30lbs from injectable Ozempic, which has taken Hollywood by storm. She told Piers Morgan's "Uncensored" show at the time, "It's just time to stop. I didn't actually want to go this thin, but it just happened. I'll probably put it all on again soon!"

You can share this post!

You might also like
Related Posts